MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X25CM; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X25CM; DRESSING,WOUND,OCCLUSIVE
Model Number 66800264
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, while checking the allevyn devices and upon removing the backing on this dressing almost all of the adhesive on the pad comes off on the backing.No case involved; therefore, no patient involvement.
 
Additional Manufacturer Narrative
H3, h6: we have now completed our investigation into the reported complaint.The device intended to be used in treatment has not been returned, however the supplied photos have been reviewed, establishing a relationship with the reported event.It was reported that the adhesive on the pad comes off on the backing.A wound contact layer raw material quality issue has been identified as the root cause.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.An ongoing internal action is being carried out into the reported failure mode to reduce further instances of the reported event, therefore no further actions are deemed necessary into this specific complaint.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN GENTLE BORDER 10X25CM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11646754
Report Number8043484-2021-00795
Device Sequence Number14135709
Product Code NAD
UDI-Device Identifier05000223491833
UDI-Public05000223491833
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800264
Device Catalogue Number66800264
Device Lot NumberUNKNWON
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/11/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1